# SDR A6WA200100048

- Difficulty date: August 3, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 15,047 hours, 19,265 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Latch
- Condition: Out Of Adj
- Location: Ground Air Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GROUND AIR DOOR INDICATOR INDICATION AFTER TAKEOFF.  MAINTENANCE INSPECTED AND ADJUSTED BOTH GROUND AIR DOOR LATCHES, DOOR CLOSED SECURELY.
